Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 203, NWS Wilmington, OH

July 17, 2017Fayette County, Franklin County, Union County, Indiana

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 17, 2017, 12:41 AM EDT for Fayette County, Franklin County, Union County, Indiana. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2017, 12:41 AM EDT (04:41 UTC)
Expired
Jul 17, 2017, 1:15 AM EDT
In force
34 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Fayette County, IN, Franklin County, IN, Union County, IN

The radar

The Cincinnati radar (KILN), 105 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 1:03 AM EDTHAIL 11 Wnw Brookville, INTIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 515 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
515 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1506 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

619 
WUUS51 KILN 170441
SVRILN
INC041-047-161-170515-
/O.NEW.KILN.SV.W.0203.170717T0441Z-170717T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
1241 AM EDT MON JUL 17 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Central Franklin County in southeastern Indiana...
  Southwestern Union County in east central Indiana...
  Southeastern Fayette County in east central Indiana...

* Until 115 AM EDT.

* At 1241 AM EDT, a severe thunderstorm was located 7 miles northwest
  of Brookville, moving southeast at 20 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor damage to vehicles is possible. 

* Locations impacted include...
  Brookville, Blooming Grove, Metamora, Laurel, Cedar Grove, Mount
  Carmel, Alquina, Sharptown, Mounds State Recreation Area, Everton
  and Saint Peter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3953 8520 3963 8505 3939 8482 3934 8485
      3931 8511
TIME...MOT...LOC 0441Z 337DEG 19KT 3952 8509 

HAIL...1.00IN
WIND...<50MPH
 
$$

Haines
4 follow-up statements
411 
WWUS51 KILN 170454
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1254 AM EDT MON JUL 17 2017

INC041-047-161-170515-
/O.CON.KILN.SV.W.0203.000000T0000Z-170717T0515Z/
Franklin IN-Union IN-Fayette IN-
1254 AM EDT MON JUL 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR CENTRAL FRANKLIN COUNTY IN SOUTHEASTERN INDIANA...SOUTHWESTERN
UNION AND SOUTHEASTERN FAYETTE COUNTIES IN EAST CENTRAL INDIANA...

At 1253 AM EDT, a severe thunderstorm was located near Brookville,
moving southeast at 20 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to vehicles is possible. 

Locations impacted include...
Brookville, Blooming Grove, Metamora, Cedar Grove, Mount Carmel,
Sharptown, Mounds State Recreation Area and Saint Peter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3953 8515 3959 8502 3939 8482 3934 8485
      3931 8511
TIME...MOT...LOC 0453Z 337DEG 19KT 3946 8506 

HAIL...1.00IN
WIND...<50MPH
 
$$

Haines
344 
WWUS51 KILN 170500
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
100 AM EDT MON JUL 17 2017

INC041-047-161-170515-
/O.CON.KILN.SV.W.0203.000000T0000Z-170717T0515Z/
Franklin IN-Union IN-Fayette IN-
100 AM EDT MON JUL 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR CENTRAL FRANKLIN COUNTY IN SOUTHEASTERN INDIANA...SOUTHWESTERN
UNION AND SOUTHEASTERN FAYETTE COUNTIES IN EAST CENTRAL INDIANA...

At 1259 AM EDT, a severe thunderstorm was located over Brookville,
moving southeast at 20 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to vehicles is possible. 

Locations impacted include...
Brookville, Blooming Grove, Cedar Grove, Mount Carmel, Sharptown,
Mounds State Recreation Area and Saint Peter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3953 8515 3955 8499 3936 8484 3934 8485
      3931 8509
TIME...MOT...LOC 0459Z 337DEG 19KT 3943 8504 

HAIL...1.00IN
WIND...<50MPH
 
$$

Haines
492 
WWUS51 KILN 170503
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
103 AM EDT MON JUL 17 2017

INC041-161-170513-
/O.CAN.KILN.SV.W.0203.000000T0000Z-170717T0515Z/
Union IN-Fayette IN-
103 AM EDT MON JUL 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN UNION AND
SOUTHEASTERN FAYETTE COUNTIES IN EAST CENTRAL INDIANA IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3948 8506 3951 8503 3952 8497 3936 8484
      3934 8485 3931 8507 3942 8507
TIME...MOT...LOC 0503Z 337DEG 19KT 3941 8503 

$$

INC047-170515-
/O.CON.KILN.SV.W.0203.000000T0000Z-170717T0515Z/
Franklin IN-
103 AM EDT MON JUL 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR EASTERN FRANKLIN COUNTY...

At 103 AM EDT, a severe thunderstorm was located over Brookville,
moving southeast at 20 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to vehicles is possible. 

Locations impacted include...
Brookville, Cedar Grove, Mount Carmel, Sharptown, Saint Peter and
Mounds State Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3948 8506 3951 8503 3952 8497 3936 8484
      3934 8485 3931 8507 3942 8507
TIME...MOT...LOC 0503Z 337DEG 19KT 3941 8503 

HAIL...1.00IN
WIND...<50MPH
 
$$

Haines
914 
WWUS51 KILN 170510
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
110 AM EDT MON JUL 17 2017

INC047-170520-
/O.EXP.KILN.SV.W.0203.000000T0000Z-170717T0515Z/
Franklin IN-
110 AM EDT MON JUL 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRANKLIN COUNTY WILL
EXPIRE AT 115 AM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
is still possible with this thunderstorm.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3948 8506 3951 8503 3952 8497 3936 8484
      3934 8485 3931 8507 3942 8507
TIME...MOT...LOC 0510Z 337DEG 19KT 3938 8501 

$$

Haines

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 10:43 PM EDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jul 16, 10:43 PM EDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
1043 PM EDT Sun Jul 16 2017

.SYNOPSIS...
A cold front dropping south through the Great Lakes will bring
a slight chance of showers and thunderstorms to the region
tonight into the early part of the the work week. Temperatures
will be near normal for the next couple of days, then a gradual
increase in heat and humidity is expected going into the second
half of the work week.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Convection continues in northwest counties. The most robust
activity is on the south flank with additional weaker echoes
festering further north. There has been a general weakening
trend and that should continue late this evening with activity
waning during the overnight. In southern counties still
expecting river valley fog to develop late tonight.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
By Monday morning the upper s/w will be east of the region, but
a sfc trof will be lingering across the ern zones. As the
atmosphere heats up, there should be enough convergence for some
scattered cells to pop. Chance PoPs look sufficient at this
time. Highs will range from around 80 in the nw, to the mid 80s
in the south.

A few storms could linger into the evening hours, but overall
expect Monday night be dry, with lows in the lower to mid 60s.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
The long term will be a summertime pattern with warm and humid
conditions for much of the time period.  Tuesday will be the coolest
day with high temperatures expected to be in the low to mid 80s. A
diffuse washed out frontal boundary will be in place at the start of
the long term therefore some patchy fog will be possible Tuesday
morning.

With a weak frontal boundary in the vicinity Tuesday afternoon
cannot rule out an isolated shower or storm along and south of the
Ohio River.  Moisture should be limited however and remain primarily
south of the region.  Due to this limited precipitation chances to a
slight chance.

The heat and humidity will be on the increase for Wednesday with
southwesterly flow.  Temperatures Wednesday through Sunday are
expected to generally be in the middle 80s to low 90s.  Heat index
values across portions of the area will be in the middle 90s to
around 100.  With some uncertainty with clouds and convection will
leave heat index values out of the hazardous weather outlook at this
time, however will continue to monitor as the week progresses.

The area will be in northwest flow aloft for Wednesday through
Saturday.  During this time expect multiple disturbances to work
down into the region in the northwest flow.  Although there will be
off and on chances for precipitation, Friday night looks to be the
best chance for shower and thunderstorm activity.  Additional
thunderstorm chances will be present for Sunday with unstable
airmass.

&&

.AVIATION /03Z MONDAY THROUGH FRIDAY/...
KDAY will be impacted by thunderstorms over the next hour or so.
Otherwise VFR will prevail through the early part of the TAF
period. A weak boundary will sag to near KDAY to KCMH. Along and
north of this it appears low ceilings will develop. Enough
uncertainty to keep those ceilings out of the TAFs at this time.
Most locations will likely see visibility restrictions develop
late tonight. KLUK will be LIFR in river valley fog. Otherwise
only expect MVFR restrictions. Visibilities will improve after
12Z. Additional showers and thunderstorms may develop in the
afternoon and affect KCVG/LUK/KILN.

OUTLOOK...Thunderstorms are possible Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Haines/Sites
NEAR TERM...
SHORT TERM...Sites
LONG TERM...
AVIATION...
Hazardous weather outlook, Jul 16, 11:53 PM EDT, 48 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1153 PM EDT Sun Jul 16 2017

INZ073>075-080-KYZ089>100-OHZ026-034-035-042>046-051>056-062>065-
071>074-077>082-088-180400-
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-
Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-
Clark-Madison-Franklin OH-Licking-Greene-Fayette OH-Pickaway-
Fairfield-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
1153 PM EDT Sun Jul 16 2017

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West
Central Ohio.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-058-059-066-OHZ060-061-070-180400-
Wayne-Fayette IN-Union IN-Franklin IN-Preble-Montgomery-Butler-
1153 PM EDT Sun Jul 16 2017

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Southwest Ohio and West Central Ohio.

.DAY ONE...Tonight.

Occasional thunderstorms will be capable of producing locally heavy
rainfall and gusty winds through the early morning hours.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 17, 12:09 AM EDT, 32 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1209 AM EDT MON JUL 17 2017

OHZ053-061-062-170445-
Montgomery OH-Clark OH-Greene OH-
1209 AM EDT MON JUL 17 2017

...A SHOWER WITH GUSTY WINDS WILL AFFECT SOUTHWESTERN CLARK...
NORTHWESTERN GREENE AND NORTHERN MONTGOMERY COUNTIES UNTIL 1245 AM
EDT...

At 1209 AM EDT, radar indicated a shower over Northridge. This shower
was nearly stationary and producing winds up to 40 mph.

HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Dayton, Kettering, Beavercreek, Huber Heights, Fairborn, Xenia,
Trotwood, Vandalia, Englewood, Moraine, Oakwood, Yellow Springs,
Wright-Patterson Afb, Enon, Wilberforce, Riverside, Clayton,
Brookville, New Lebanon and Shiloh.

This includes the following Interstates...
 I-70 in Ohio between mile markers 20 and 45.
 I-75 in Ohio between mile markers 52 and 62.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3989 8444 3988 8406 3987 8395 3971 8386
      3974 8448
TIME...MOT...LOC 0409Z 008DEG 4KT 3983 8417

Haines
Special weather statement, Jul 17, 12:23 AM EDT, 18 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1223 AM EDT MON JUL 17 2017

INZ059-OHZ060-070-170500-
Union IN-Butler OH-Preble OH-
1223 AM EDT MON JUL 17 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN UNION COUNTY IN
EAST CENTRAL INDIANA...SOUTHERN PREBLE COUNTY IN WEST CENTRAL OHIO
AND NORTHWESTERN BUTLER COUNTIES IN SOUTHWESTERN OHIO UNTIL 100 AM
EDT...

At 1222 AM EDT, radar indicated a strong thunderstorm near West
College Corner, moving southeast at 10 mph.

STORM HAZARDS INCLUDE...
Winds to 30 mph...
Nickel size hail...

Locations impacted include...
Oxford, Camden, West College Corner, Salem, College Corner,
Fairhaven, Hueston Woods State Park, Goodwins Corner, Cottage Grove,
Morning Sun, Wheatville, Muttonville, Sugar Valley and Lake
Lakengren.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3973 8481 3971 8453 3948 8476 3952 8481
      3952 8482 3953 8483 3959 8492
TIME...MOT...LOC 0422Z 299DEG 8KT 3966 8479

Haines
Special weather statement, Jul 17, 12:26 AM EDT, 15 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1226 AM EDT MON JUL 17 2017

INZ058-059-066-170500-
Fayette IN-Union IN-Franklin IN-
1226 AM EDT MON JUL 17 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL FRANKLIN COUNTY IN
SOUTHEASTERN INDIANA...SOUTHERN UNION AND FAYETTE COUNTIES IN EAST
CENTRAL INDIANA UNTIL 100 AM EDT...

At 1225 AM EDT, radar indicated a strong thunderstorm near
Connersville, moving southeast at 10 mph.

STORM HAZARDS INCLUDE...
Winds to 30 mph...
Nickel size hail...

Locations impacted include...
Connersville, Brookville, Liberty, Glenwood, Salem, Blooming Grove,
Columbia, Bunker Hill, Brownsville, Laurel, Dunlapsville, Whitewater
State Park, Alquina, Mounds State Recreation Area, Billingsville,
Alpine, Nulltown, Everton, Springersville and Cottage Grove.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3973 8530 3970 8514 3963 8484 3939 8500
      3957 8530
TIME...MOT...LOC 0425Z 299DEG 8KT 3959 8512

Haines
Local storm report, Jul 17, 12:37 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1237 AM EDT MON JUL 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 AM     HEAVY RAIN       1 NE ECONOMY            39.99N 85.07W
07/17/2017  M2.91 INCH       WAYNE              IN   PUBLIC

            STORM TOTAL RAINFALL THUS FAR.

&&

KC
Local storm report, Jul 17, 12:38 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1238 AM EDT MON JUL 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     HEAVY RAIN       RICHMOND                39.83N 84.89W
07/17/2017  M1.76 INCH       WAYNE              IN   PUBLIC

&&

KC
Local storm report, Jul 17, 12:39 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1239 AM EDT MON JUL 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 AM     HEAVY RAIN       GREENS FORK             39.89N 85.04W
07/17/2017  M1.67 INCH       WAYNE              IN   PUBLIC

            STORM TOTAL RAINFALL THUS FAR.

&&

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 10:21 PM EDTSpecial Weather StatementILNWayne39 min
Jul 16, 10:39 PM EDTAreal Flood AdvisoryILNWayne4 hr
Jul 16, 10:49 PM EDTSpecial Weather StatementILNWayne41 min
Jul 16, 11:03 PM EDTSpecial Weather StatementILNWayne27 min
Jul 16, 11:11 PM EDTSpecial Weather StatementILNUnion34 min
Jul 16, 11:12 PM EDTFlash Flood WarningILNWayne3 hr
Jul 16, 11:25 PM EDTSpecial Weather StatementILNFayette, Wayne35 min
Jul 16, 11:27 PM EDTAreal Flood AdvisoryILNFayette, Union, Wayne3 hr
Jul 16, 11:47 PM EDTFlash Flood WarningILNFayette, Union, Wayne3 hr
Jul 16, 11:57 PM EDTSpecial Weather StatementILNFayette, Union33 min
Jul 17, 12:26 AM EDTSpecial Weather StatementILNFayette, Union34 min
Jul 17, 12:58 AM EDTSpecial Weather StatementILNFranklin32 min
Jul 17, 1:02 AM EDTAreal Flood AdvisoryILNFayette, Franklin, Union3 hr
Jul 17, 1:09 AM EDTSpecial Weather StatementILNFranklin36 min
Jul 17, 1:42 AM EDTSpecial Weather StatementILNRipley33 min
Jul 17, 2:02 AM EDTAreal Flood WarningILNWayne6 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.